# SDR R61A2023083000471

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 37,163 hours, 27,429 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116604
- Part serial: K4870
- Condition: Faulted
- Location: Zone 100
- Part time: 19,877 hours, 13,540 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM 2 LOW PRESSURE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R NUMBER 2 HYDRAULIC ACMP.
